Journal of Function Spaces

Journal of Function Spaces / 2015 / Article
Special Issue

Recent Developments on Summability Theory and Its Applications

View this Special Issue

Editorial | Open Access

Volume 2015 |Article ID 934780 |

Mikail Et, Mohammad Mursaleen, Syed Abdul Mohiuddine, Mahmut Işık, Jeff Connor, Feyzi Başar, "Recent Developments on Summability Theory and Its Applications", Journal of Function Spaces, vol. 2015, Article ID 934780, 1 page, 2015.

Recent Developments on Summability Theory and Its Applications

Received31 May 2015
Accepted03 Jun 2015
Published07 Oct 2015

The aim of this special issue is to focus on the latest developments and achievements in summability theory such as sequence spaces and their geometry, statistical summability and statistical approximation, almost summability, fuzzy sequence spaces, matrix summability, compact matrix operators between sequence spaces, infinite systems of differential and integral equations in sequence spaces, and various applications. The theory of sequence spaces is a powerful tool for obtaining positive results concerning Schauder bases and plays a fundamental role in creating the basis of several investigations conducted in nonlinear analysis.

The research papers in this special issue cover various topics like uniform convergence of sequences and series of fuzzy-valued functions, stability of functional equations, performance on ICI self-cancellation in FFT-OFDM and DCT-OFDM system, paranormed sequence spaces and related duals over the non-Newtonian complex field, Fourier expansions with polynomial terms, statistical summability methods of order β of sequences of fuzzy numbers, fixed point theorems for contractive mappings, and star-shaped sets in manifolds. We believe that the results presented in this issue will be a source of inspiration for researchers working in summability theory and related areas of mathematics.


The guest editors of this special issue would like to express their gratitude to the authors who have submitted papers for consideration. The editors thank all the contributors and colleagues who did the refereeing work very sincerely.

Mikail Et
Mohammad Mursaleen
Syed Abdul Mohiuddine
Mahmut Işık
Jeff Connor
Feyzi Başar

Copyright © 2015 Mikail Et et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Related articles

No related content is available yet for this article.
 PDF Download Citation Citation
 Download other formatsMore
 Order printed copiesOrder

Related articles

No related content is available yet for this article.

Article of the Year Award: Outstanding research contributions of 2021, as selected by our Chief Editors. Read the winning articles.